MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM

GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM
Model Number FGS-0517
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was admitted into emergency with capsule retention and was experiencing symptoms of nausea and abdominal pain.The retention was in the small bowel.The small bowel obstruction was possibly complicated by perforation.The patient had a ct scan last month which was normal but showed bilateral inguinal hernias containing bowel.However it did not look as if the capsule was in the groin.The retention was due to patient pathology not equipment or capsule failure.The patient was still in hospital at the time of report.

Brand Name
PILLCAM
Common Device Name
COLON CAPSULE IMAGING SYSTEM
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
MDR Report Key12315405
Report Number9710107-2021-00372
Device Sequence Number11554719
Product Code PGD
UDI-Device Identifier07290101364788
UDI-Public07290101364788
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0517
Device Catalogue NumberFGS-0517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;